Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Took pencilin and tetanus shot after dog bite. Fever, severe itching and scratching after a month. No rabies shot.

I was bitten by a dog this February and was given a tetanus shot. The wound was cleaned and I took penicilin and and amocicillin clauvanic acid for one month. I was given a second tetanus shot a month later. I had severe iching a month later and started scratching and felt a pustule which I sqeezed. After that I saw a doctor who gave me a skin cream. About three weeks ago I had a fever at night. I have not seen a doctor again. I have not had a fever again. I still feel pain at site of dog bite which is in the left upper leg. Should I See a doctor. No rabies shot. Owner said dog was vaccinated. No aquaphobia.
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hi.welcome to healthcaremagic forum.chances of getting rabies is almost out of concern.there must be some infection or allergic reaction. if the site is painful, you should consult doctor to rule out any active inflammation.good luck.
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor